MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOACOPE; GASTROINTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOACOPE; GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-LV1
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the gastrointestinal videoacope had reduced angulation.The issue was found during general routine inspection.The device was returned for evaluation.During the device evaluation, it was found that the bending section cover had foreign objects.There were no reports of patient harm.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
 
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the evaluation found that the universal cord had discoloration, grip had a scratch, suction cylinder had a scratch and was shaved, water tightness was lost due to damage on channel tube, bending angle in down direction did not meet the standard value due to wear of angle wire, suction cover was shaved, grip had discoloration, switch box had discoloration, distal end had a dent, connecting tube had a scratch, water removal ability did not meet the standard value due to clogging of nozzle, adhesive on bending section cover was detached, and distal end had a scratch.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
Correction to g3 of the previous medwatch report, 9610595-2023-19975 (01).The aware date should be 27-jan-2024.
 
Additional Manufacturer Narrative
Upon further review by the legal manufacture, it was determined that the reportable malfunction included in the initial medwatch report with mfr# 9610595 2023 19975 was erroneous (4048 - failure to clean adequately).Additional review revealed that the reported device problem is not a malfunction reportable product failure.Per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.Corrections to medwatch fields: b1: product problem incorrectly selected.H1: malfunction incorrectly selected.H6 code 4048 - failure to clean adequately was incorrectly selected.

Brand Name
GASTROINTESTINAL VIDEOACOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18365652
Report Number9610595-2023-19975
Device Sequence Number8014428
Product Code FDS
UDI-Device Identifier04953170312373
UDI-Public04953170312373
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGIF-LV1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer12/21/2023
02/07/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date02/05/2024
02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown